# SDR CA131025001

- Difficulty date: October 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 5,682 hours
- Engine: Lyc O320B2C
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: B0211
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 343 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING GROUND RUN, PILOT REPORTED T/R CHIP LIGHT. T/R GEARBOX OIL DRAINED AND CHIP DETECTOR INSPECTED.  FOUND LARGE QTY OF FERROUS METAL FLAKES ON DETECTOR.  T/R GEARBOX REMOVED FROM SERVICE AND SENT TO MFG FOR REPAIR.
